# SDR SWAA2022031447962

- Difficulty date: August 2, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR LWR ACCESS PANEL 334GB HAS CRACK AT I/B HINGE CUTOUT / REPAIRED AND APPLIED DECORATIVE FINISH ON LEFT ELEVATOR LWR ACCESS PANEL 334GB AT I/B HINGE CUTOUT IAW B737 SRM 55-20-01-2R-4 REV 68; B737 SRM 51-70-04-2R-0 REV 68 AND B737 AMM 51-21-99-300-801 REV 64 A56779 A23465 A19477
